# SDR REXA2019040950422

- Difficulty date: April 5, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 27,575 hours, 18,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 329-339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON STRINGER SPLICE 25RH AND 26RH IN STA. FS= 329 TO FS= 339 AT MAIN AVIONICS COMPARTMENT.(TCI:100-09) (E/E).
STRINGER SPLICE 25RH AND 26RH IN STA. FS= 329 TO FS= 339 WERE REPLACED PER REPLACE PER CRJ-900 SRM 51-42-06-001-001-A01
